A completely bounded noncommutative Choquet boundary for operator spaces
operator algebras (math.OA), functional analysis (math.FA)
We develop a completely bounded counterpart to the noncommutative Choquet boundary of an operator space. We show how the class of completely bounded linear maps is too large to accommodate our purposes. To overcome this obstacle, we isolate the subset of completely bounded linear maps admitting a dilation of the same norm that is multiplicative on the associated C*-algebra. We view such maps as analogs of the familiar unital completely contractive maps, and we exhibit many of their structural properties. Of particular interest to us are those maps that are extremal with respect to a natural dilation order. We establish the existence of extremals and show that they have a certain unique extension property. In particular, they give rise to *-homomorphisms that we use to associate to any representation of an operator space an entire scale of C*-envelopes. We conjecture that these C*-envelopes are all *-isomorphic and verify this in some important cases.
Clouâtre, R. & Ramsey, C. (2019). A completely bounded noncommutative Choquet boundary for operator spaces. International Mathematics Research Notices, 2019(22), 6819–6886. https://doi.org/10.1093/imrn/rnx335
All Rights Reserved